# SDR SWIA201025189

- Difficulty date: November 18, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 43,247 hours, 36,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY LIGHT CLOSEST TO EMERGENCY EXIT IS OUT.  (FLT 3070)  RELAMPED EMERGENCY LIGHT.
